# SDR FDEA202208302108

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 73,533 hours, 29,060 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 146N66031
- Part serial: 000182
- Condition: Dented
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT LOWER CORNER BENT AND SECTIONS MISSING REPAIRED AFT CARGO DOOR LOWER AFT CORNER IAW SRM 52-30-01-2R CARGO DOOR EXTERNAL   SKIN REPAIR 4, MAJOR REPAIR.
